# SDR UIEA2020121402553

- Difficulty date: December 11, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 81,808 hours, 11,693 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Condition: Slow
- Location: Lt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L START VALVE SLOW TO OPEN.  PERFORMED ENGINE RUN OF LT ENGINE, IAW AMM 71-00-00 AND AMM 80-11-00/501 STARTER VALVE IN TRANSIT FOR APPROXIMATELY 4 SECONDS.  ALL SYSTEM OPERATIONS NORMAL.  NO DEFECTS NOTED AT THIS TIME.
